MathSciNet Relay Station
MathSciNet bibliographic data
MR1998938 (2004f:35122) 35L70
Lesky, Peter H.; Racke, Reinhard Nonlinear wave equations in infinite waveguides. Comm. Partial Differential Equations 28 (2003), no. 7-8, 1265–1301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement